age17 weight156 5`6 recently i`ve been having problems first it was digestive or urinary i took peptobismol repeatedly my tongue turned black and faded close to original color, I had a smell from my ...
What are the symptoms of Vitamin D overdose.......I have been taking 5000 units per day for about a month...all of a sudden I started having terrible pains in my left upper abdomen. I stopped taking ...
Can you take Gravol multi-symptom AND PeptoBismol?
HI, thanks for using healthcare magic
Yes they can be used together. There are significant interactions between these medications.
Gravol multi-symptom contains a lot of natural ingredients that would not alter or affect the peptobismol.
I hope this helps
Can i overdose on vitamin C?
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
I mistakenly took three 400mg advil in one take 2 days ago and now have stomach pain. Is it a sign of overdose? please help. thank you.
It is not a sign of overdose but a symptom of gastritis caused by excess intake.